Search Thesis Abstracts

Issue Title
Vol 39, No 2 (2017) Bayesian and Maximum Likelihood Inference for the Defective Gompertz Cure Rate Model With Covariates: An Appliction to the Cervical Carcinoma Study Abstract  PDF
Milene Regina dos Santos, Jorge Alberto Achcar, Edson Zangiacomi Martinez
Vol 42 (2020): 40 years special anniversary edition The long-term inverse Nakagami distribution: Properties, inference and application Abstract  HTML  PDF
Francisco Louzada Neto, Pedro Luiz Ramos, Paulo Henrique Ferreira da Silva
Vol 38, No 2 (2016) On Bivariate Exponentiated Extended Weibull Family of Distributions Abstract  PDF
Rasool Roozegar, Ali Akbar Jafari
CIÊNCIA E NATURA, V. 40, 2018 Normal–Poisson distribution as a lifetime of a series system Abstract  PDF
Eisa Mahmoudi, Hamed Mahmoodian, Fatemeh Esfandiari
1 - 4 of 4 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"